Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Masturbation using banana peel. Has led to itchiness and scars with pimple. What now?

I am a guy, 21 years old. I have been masturbating with banana peels (inside part) for about a month. But about a week ago or so, I got a scar from masturbating with banana peels because it was little rough. I immediately stopped masturbating right after I found out that I hurt myself, and took a shower. My problem is that ever since that incident, my penis has been very itchy and I dont know if it is just a simple scar or not but I have these pimple looking red thing (about two or three) on the head of my penis. They do not hurt at all or anything, but they do not look normal at all. I have no pain or burn or any problems when I am peeing. I am VERY worried if i have some kind of critical disease or any sorts of infection. Some even say insects might have laid eggs inside (pretty crazy if its true). I am trying not go to see the doctor unless i REALLY REALLY have to because I simply cannot afford to go see doctors at the moment. So please I would like to know if I m fine without seeing any doctors. Please I need your help! Thank you.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  1604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Most probably as you have told it seems to be contact dermatitis.Its treatment is:
Emollients (moisturisers)
If the inflamed skin is not too bad then just using an emollient (moisturiser) frequently may be all that you need until the inflammation settles and the rash clears.
Topical steroids
Topical steroids are creams, ointments and lotions which contain steroid medicines. They work by reducing inflammation in the skin. They come in different brands and strengths. You should use the mildest one that works. You can buy a mild steroid cream (hydrocortisone) without a prescription from pharmacies. If a mild one does not work, a stronger one can be prescribed by your doctor.

Topical steroids are usually applied once or twice twice daily in a thin layer on the affected area until the inflammation has gone. This may take up to a couple of weeks or more. Once the inflammation has gone, stop the topical steroid. You should wait for several minutes after you have used an emollient (moisturiser) before you apply a steroid cream.

Short courses of topical steroids (less than four weeks) are usually safe and usually cause no problems. Side-effects may develop if topical steroids are used for long periods, or if short courses are repeated often. The main concern is if strong steroids are used on a long-term basis.

Other treatments
An antibiotic may be prescribed if the inflammation becomes infected. This is uncommon in most bouts of contact dermatitis. Rarely, a course of steroid tablets is needed if you have a large and severe area of skin inflammation.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor